MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; MODULAR STEM, CEMENTED, CONICAL, MALE TAPER

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; MODULAR STEM, CEMENTED, CONICAL, MALE TAPER
Model Number 15-8522/40
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of the femoral stem [customer].
 
Additional Manufacturer Narrative
The production records could not be reviewed as the lot number of the product in question is not available.

Brand Name
ENDO-MODEL SL
Common Device Name
MODULAR STEM, CEMENTED, CONICAL, MALE TAPER
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key25547759
Report Number3004371426-2026-00049
Device Sequence Number10731993
Product Code KRO
UDI-Device Identifier04026575381777
UDI-Public04026575381777
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number15-8522/40
Device Catalogue Number15-8522/40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown